| Model Number |
GL-302 |
| Medical Device Problem Codes |
Unraveled Material (1664); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sutures were used to close the abdominal wall during castration procedure performed under general anesthesia.Post-operatively, the suture line did not hold and the seams opened up again.Follow-up surgery was required under general anesthesia, with repeat abdominal sutures.
Additional Manufacturer Narrative
D10 concomitant products: gl-303, gl-303 polysorb* 3-0 vio 75cm cv13 x36 (lot#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.